# SDR ASAA2022042138079

- Difficulty date: April 21, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737
- Aircraft serial: 35197
- Aircraft time: 48,423 hours, 14,107 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: None
- Part number: MA30A1017
- Part serial: AA608632
- Condition: Faulty
- Location: #2 Engine
- Part time: 17,281 hours, 4,843 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WHILE STARTING ENG #2 SPAR VALVE CLOSED LIGHT ILLUMINATED BRIGHT BLUE AND REMAINED BRIGHT. ENG STABILIZED AT AROUND 48% N1 AND HUNG. DISCONTINUED START. AFTERWARD WE FOUND FUEL SPAR VALVE ENG 2 POPPED. GROUNDED - YES. REPLACED #2 ENG SPAR VALVE ACTUATOR REF B737-800 AMM 28-22-11. PERFORMED ENG #2 SPAR VALVE ELEC CONTROL & INDICATION TEST REF AMM TASK 28-22-00-710-801 OP CHECK NORMAL. ETOPS GROUND VERIFICATION SUCCESSFUL.
